# SDR USAABB04039

- Difficulty date: April 25, 2004
- Submitted: May 17, 2004
- Operation: Air carrier
- Aircraft: N650US
- Make and model: Boeing 767201
- Aircraft serial: 23902
- System (JASC): 3397 · Light System Wiring
- Part: Socket
- Condition: Faulty
- Location: Emergency Light
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHL - THE FLOOR EMERGENCY LIGHTING FROM SEAT ROWS 9 AB THROUGH 13AB, LEFT SIDE, WAS FOUND INOPERATIVE.  MAINTENANCE LOCATED AND REPAIRED A BAD BULB SOCKET.  OPERATIONAL CHECK GOOD.  (M)
